Cofibrant operads and universal E-infinity operads

Autor(en): Vogt, RM
Stichwörter: CATEGORIES; Mathematics; Mathematics, Applied; SPACES
Erscheinungsdatum: 2003
Herausgeber: ELSEVIER SCIENCE BV
Journal: TOPOLOGY AND ITS APPLICATIONS
Volumen: 133
Ausgabe: 1
Startseite: 69
Seitenende: 87
Zusammenfassung: 
We introduce various homotopy structures on the category of operads, which shed some light into the homotopy theoretic nature of the barconstruction WB of an operad, the whiskering process for operads and the Sigma-freeness condition. Using the lifting property of cofibrant objects, we construct E-infinity operads A which are universal: any E-infinity-structure lifts to an A-structure, canonically up to homotopy through A-structures. (C) 2003 Elsevier B.V. All rights reserved.
ISSN: 01668641
DOI: 10.1016/S0166-8641(03)00055-5

Show full item record

Page view(s)

3
Last Week
0
Last month
0
checked on May 21, 2024

Google ScholarTM

Check

Altmetric